i know when i started taking prescriptions from my doctor he first started me on t3's before he switched me to perk's and it was because the t3's really killed my stomach too. i cant have codeine now so maybe you need to switch your meds too? i dont know.
do you want to stop all of them all at once?
if so if i were you i would ask your doctor the safe way to do it, i have read alot of peoples storys on here and yes it dose sound doable but very painful, im just coming off of oxy's and perk's and that was hard enough, you look like its going to be a lot more intense if mine was worse than it was i know id have to had go in to a hospital or have some kind of help but thats just me, im a wimp lol
You & I spoke briefly yesterday. I was not aware that you were on Neurontin, Ultram, Vicodin and Valium for pain. That is one heck of a combination and I know it would surely make me sick to my stomach.
There are risks going cold turkey off of most of those medications and I surely would not recommend that you attempt to do this alone, attempt cold turkey, and most importantly..do not attempt to go off of them all at once.
Please speak with your prescribing doctor and get yourself on a plan with him. This may take a bit of time and it always best to do under a doctor's supervision.
I hope you can get off of the meds and find relief for your pain.
Let us know how you are.